# SDR AU990464

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOWNLOCKS OUT OF ADJUSTMENT.   DOWNLOCKS HAD NOT BEEN LUBRICATED FOR AN EXTENDED PERIOD CAUSING BINDING.
